Manifolds with quadratic curvature decay and slow volume growth
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 2, p. 275-290
@article{ASENS_2000_4_33_2_275_0,
     author = {Lott, John and Shen, Zhongmin},
     title = {Manifolds with quadratic curvature decay and slow volume growth},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 33},
     number = {2},
     year = {2000},
     pages = {275-290},
     doi = {10.1016/s0012-9593(00)00110-5},
     zbl = {0996.53026},
     mrnumber = {2002e:53049},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_2000_4_33_2_275_0}
}
Lott, John; Shen, Zhongmin. Manifolds with quadratic curvature decay and slow volume growth. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 2, pp. 275-290. doi : 10.1016/s0012-9593(00)00110-5. http://www.numdam.org/item/ASENS_2000_4_33_2_275_0/

[1] Abresch U., Lower curvature bounds, Toponogov's theorem and bounded topology I, Ann. Sci. Ec. Norm. Sup. 18 (1985) 651-670. | Numdam | MR 87j:53058 | Zbl 0595.53043

[2] Bonahon F., Bouts des variétés hyperboliques de dimension 3, Ann. of Math. 124 (1986) 71-158. | MR 88c:57013 | Zbl 0671.57008

[3] Cheeger J., Critical points of distance functions and applications to geometry, in : Geometric Topology : Recent Developments, Lecture Notes in Math., Vol. 1504, Springer, New York, 1991, pp. 1-38. | MR 94a:53075 | Zbl 0771.53015

[4] Cheeger J., Gromov M., On the characteristic numbers of complete manifolds of bounded curvature and finite volume, in : Differential Geometry and Complex Analysis, Springer, Berlin, 1985, pp. 115-154. | MR 86h:58131 | Zbl 0592.53036

[5] Cheeger J., Gromov M., Collapsing Riemannian manifolds while keeping their curvature bounded I, J. Differential Geom. 23 (1986) 309-346. | MR 87k:53087 | Zbl 0606.53028

[6] Cheeger J., Gromov M., Chopping Riemannian manifolds, in : Differential Geometry, Pitman Monographs Surveys Pure Appl. Math., Vol. 52, Longman Sci. Tech., Harlow, 1991, pp. 85-94. | MR 93k:53034 | Zbl 0722.53045

[7] Cheeger J., Gromov M., Taylor M., Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982) 15-53. | MR 84b:58109 | Zbl 0493.53035

[8] Greene R., Complete metrics of bounded curvature on noncompact manifolds, Arch. Math. 31 (1978) 89-95. | MR 81h:53035 | Zbl 0373.53018

[9] Greene R., Petersen P., Zhu S., Riemannian manifolds of faster-than-quadratic curvature decay, Internat. Math. Res. Notices 9 (1994) 363-377. | MR 95m:53054 | Zbl 0833.53037

[10] Gromov M., Volume and bounded cohomology, Publ. Math. IHES 56 (1982) 5-99. | Numdam | MR 84h:53053 | Zbl 0516.53046

[11] Sha J., Shen Z., Complete manifolds with nonnegative Ricci curvature and quadratically nonnegatively curved infinity, Amer. J. Math. 119 (1997) 1399-1404. | MR 99a:53046 | Zbl 0901.53023

[12] Soma T., The Gromov volume of links, Invent. Math. 64 (1981) 445-454. | MR 83a:57014 | Zbl 0478.57006